| Catalog Number |
337.84 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Improper Flow or Infusion (2954)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.A sample is available that has not yet been received at manufacturing for evaluation the manufacturer internal reference number is:(b)(4).
Event or Problem Description
A health care professional reported that ophthalmic tip exhibited no suction and suspecting something blocked inside tip.Procedure details and patient impact have not been provided.
Event or Problem Description
Procedure details have not been provided.There was no further patient impact was reported.
Additional Manufacturer Narrative
Corrected information was provided in sections: b.5 and h.6.The manufacturer internal reference number is: (b)(4).